# SDR DALA2021100606113

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON FITTINGS STA, 1400 AND 1420 AT DOOR LOWER SILL AREA AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00251 FITTINGS STA 1400 AND 1420 AT DOOR LOWER SILL AREA AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (1967688)
